About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 486193, 10 pages
http://dx.doi.org/10.1155/2012/486193
Research Article

The Approximate Solution of Fractional Fredholm Integrodifferential Equations by Variational Iteration and Homotopy Perturbation Methods

1L.M.F.N Mathematics Department, University of Setif, Algeria
2Department of Mathematics, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 2 February 2012; Revised 20 February 2012; Accepted 23 March 2012

Academic Editor: Bashir Ahmad

Copyright © 2012 Abdelouahab Kadem and Adem Kilicman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Variational iteration method and homotopy perturbation method are used to solve the fractional Fredholm integrodifferential equations with constant coefficients. The obtained results indicate that the method is efficient and also accurate.